# SDR SWIA202162521

- Difficulty date: August 25, 2021
- Submitted: November 11, 2021
- Operation: Air carrier
- Aircraft: N772SK
- Make and model: Cndair CL600*
- Aircraft serial: 10235
- Aircraft time: 41,974 hours, 26,977 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*LH INBD FLOOR SEAT RAIL AT APPROX. FS.581 TO FS.677 HAS MULTIPLE SPOTS OF CORROSION     (C-CHECK RO 11/10/2021)   REMOVED AND INSTALLED NEW LH INBD FLOOR SEAT RAIL AT APPROX FS581 TO FS677. REF: CRJ700 AMM 53-00-49-400-801-A03
